# SDR C2XA09TY229

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 17,065 hours, 13,216 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - CREW REPORTED A STEADY DIMINISHING NR 1 HYD FLUID LEVEL WITH CONCERN OF LOSS OF HYD SYSTEM UPON ARRIVAL TO IAH; SOCC DECISION TO DIVERT FLIGHT INTO BNA FOR BRIEF HYD INSPECTION AND SERVICING.  EMERGENCY NOT DECLARED.  MAINTENANCE PERFORMED A GVI ON THE NR 1 HYD SYSTEM WITH THE ELECTRIC PUMP, NO LEAKS NOTED AND WAS RELEASED TO SERVICE.
